Three-dimensional waves beneath an ice sheet due to a steadily moving pressure

Emilian I. Părău, Jean-Marc Vanden-Broeck

Research output: Contribution to journalArticlepeer-review

54 Citations (Scopus)


Solutions of the nonlinear water wave equations under an ice sheet are computed using a boundary integral equation method. The ice sheet is modelled as a thin elastic plate and the fluid equations are nonlinear. Depending on the velocity of the moving disturbance generating the flow, different types of responses of the floating ice sheet are discussed.
Original languageEnglish
Pages (from-to)2973-2988
Number of pages16
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Issue number1947
Publication statusPublished - 2011

Cite this